Follow
Simon Marshall
Simon Marshall
Associate Professor of Mathematics, UW Madison
Verified email at math.wisc.edu
Title
Cited by
Cited by
Year
On the torsion in the cohomology of arithmetic hyperbolic 3-manifolds
S Marshall, W Müller
472013
Lp norms of higher rank eigenfunctions and bounds for spherical functions
S Marshall
J. Eur. Math. Soc 18 (7), 1437-1493, 2016
312016
Upper bounds for Maass forms on semisimple groups
S Marshall
arXiv preprint arXiv:1405.7033, 2014
272014
Endoscopy and cohomology growth on
S Marshall
Compositio Mathematica 150 (6), 903-910, 2014
242014
Orders on multisets and discrete cones
M Conder, S Marshall, A Slinko
Order 24, 277-296, 2007
242007
Bounds for the multiplicities of cohomological automorphic forms on GL 2
S Marshall
Annals of Mathematics, 1629-1651, 2012
222012
Geodesic restrictions of arithmetic eigenfunctions
S Marshall
212016
Lower bounds for Maass forms on semisimple groups
F Brumley, S Marshall
Compositio Mathematica 156 (5), 959-1003, 2020
192020
Mass equidistribution for automorphic forms of cohomological type on 𝐺𝐿₂
S Marshall
Journal of the American Mathematical Society 24 (4), 1051-1103, 2011
152011
High dimensional quantum machine learning with small quantum computers
SC Marshall, C Gyurik, V Dunjko
Quantum 7, 1078, 2023
142023
Local bounds for Lp norms of Maass forms in the level aspect
S Marshall
Algebra & Number Theory 10 (4), 803-812, 2016
132016
Theta lifting and cohomology growth in p-adic towers
M Cossutta, S Marshall
International Mathematics Research Notices 2013 (11), 2601-2623, 2013
122013
Eigenvalues of Schrödinger operators with potential asymptotically homogeneous of degree-2
A Hassell, S Marshall
Transactions of the American Mathematical Society 360 (8), 4145-4167, 2008
112008
Restrictions of SL3 Maass Forms to Maximal Flat Subspaces
S Marshall
International Mathematics Research Notices 2015 (16), 6988-7015, 2015
102015
ENDOSCOPY AND COHOMOLOGY IN A TOWER OF CONGRUENCE MANIFOLDS FOR
S Marshall, SW Shin
Forum of Mathematics, Sigma 7, e19, 2019
92019
Zero repulsion in families of elliptic curve L-functions and an observation of Miller
S Marshall
Bulletin of the London Mathematical Society 45 (1), 80-88, 2013
52013
Another simple proof of the high girth, high chromatic number theorem
S Marshall
The American Mathematical Monthly 115 (1), 68-70, 2008
52008
On the existence of extremal cones and comparative probability orderings
S Marshall
Journal of Mathematical Psychology 51 (5), 319-324, 2007
42007
Triple product L-functions and quantum chaos on SL(2, ℂ)
S Marshall
Israel Journal of Mathematics 200, 423-448, 2014
32014
Lp bounds for higher rank eigenfunctions and asymptotics of spherical functions
S Marshall
arXiv preprint arXiv:1106.0534, 2011
32011
The system can't perform the operation now. Try again later.
Articles 1–20